# SDR MASA200601977

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 13,162 hours, 12,252 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7268 ORD - OB GROUND SPOILER FAULT IN FLIGHT.  MAINTENANCE RESET THE SPOILER SYSTEM.  NO FURTHER ACTION REQUIRED.
